# SDR DALA2023020801015

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 64,995 hours, 30,341 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4032220) DURING INSPECTION FOUND SEAT 18 ABC LOOSE. SECURED SEAT PER B737 AMM 25-22.
